MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 404593
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092, manufacturing site: 9618003.
 
Event or Problem Description
The end user reported that plastic was exposed at edge under mass.Also, it was stated that some mass appeared to be off centered.The product was not used.The photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Additional information: this emdr is being submitted to include the below: d9: device available for evaluation has been selected as yes & date returned to mfg was added as well.H3: device evaluated by manufacturer? has been selected as yes.H6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: photograph, video and/or physical sample evaluation: there were photographs associated with this case and in these, the reported defect could not be identified.In addition, samples have been received and it has not been possible to identify the reported defect.Batch record revision results: lot: 3f04554 was manufactured on 23/jun/2023, in convex 2 pc line, with a total of (b)(4) market units (mkus).The complaint investigator performed a batch record review on 08/jan/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id): 1156501 and manufacturing order: (b)(4).The production process, in-process control, testing results and packaging of products was run according to the process instruction process instruction (pi).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical nonconformance review: on 08/jan/2025, complaint investigator ran a query in database in order to verify the complaints reported for 3f04554 lot related to the malfunction ¿inner film layer exposed (i.E moldable skin barrier layers separate or delaminate from inner film layer)¿ and as result no additional nonconformance were identified during this search as per work instructions (wi).Historical complaints review: on 08/jan/2025, complaints investigator ran a query in database in order to verify the complaints reported for the lot: 3f04554 corresponding to the malfunction ¿inner film layer exposed (i.E.Moldable skin barrier layers separate or delaminate from inner film layer)¿ defect and as result no additional complaints were identified during this search as per work instructions (wi).Current quality controls: based on the process instruction (pi) the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: skin barrier must be checked by visual inspection.This test method (tm) describes the visual examination of laminated adhesives for the purpose of assessing both cosmetic and functional nonconformities.Test methods (tm) ¿visual nonconformities - laminated adhesive products:¿ frequency: hourly, sample quantity: 5 samples, acceptance criteria: accept = 0 | reject = 1.Defect rate analysis: there have only been 10 defective parts confirmed to date from a lot size (b)(4) products.This represents a defect rate of only (b)(4) which is well within an appropriate acceptable quality level (aql) for this defect which should be 0.25% based on our standard operating procedure (sop).In addition, all of the in-process testing on this lot did not find a single defective skin barrier, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 0.25.This issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted acceptable quality level (aql) for this type of failure mode or defect.Summary of investigation: photographs have been received from the customer; however, the defect reported could not be identified.In addition, samples have been received, and it has not been possible to identify the reported defect.Therefore, it was not possible to conduct an investigation for the reported issue.A review of the batch record was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation.A review of historical complaints and nonconformance was performed, and no additional issues were identified.This issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key19658576
Report Number9618003-2024-02421
Device Sequence Number6914461
Product Code EXE
UDI-Device Identifier00768455126675
UDI-Public00768455126675
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number404593
Device Lot Number3F04554
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown